MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER CLEAR ADVANTAGE WITH ALOE STANDARD L 30BX; MEC

C.R. BARD, INC. (COVINGTON) -1018233 ROCHESTER CLEAR ADVANTAGE WITH ALOE STANDARD L 30BX; MEC
Catalog Number 1363
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Discomfort (2330)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the male external catheter was difficult to unroll.The patient believes there was too much adhesive.The patient experienced discomfort.No medical intervention reported.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿to remove: the sheath may be removed by gently rolling it off the penis.Avoid simply pulling the sheath off.Removing the sheath whilst having a bath of shower may increase comfort.".
 
Event or Problem Description

Brand Name
ROCHESTER CLEAR ADVANTAGE WITH ALOE STANDARD L 30BX
Common Device Name
MEC
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8189528
Report Number1018233-2018-06122
Device Sequence Number2178652
Product Code NNX
UDI-Device Identifier00801741070327
UDI-Public(01)00801741070327
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/28/2022
Device Catalogue Number1363
Device Lot NumberJUBT1731
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/27/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date12/21/2018
Supplement Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1